Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Period due while on holiday .... grrrr

(4 Posts)
Shazzler Mon 04-Apr-05 15:29:13

Advice please.

I am going on holiday soon and my period is due when I am away. I'm on the combined pill (micrgynon) and know that you can run two packs together but when I was on another pill (also combined) I still had a period and in fact bled for 3 weeks.

I asked the Dr why this happened and he said the pill was obviously the perfect balance of hormones for me. Not sure what he meant.

Am now wondering whether to risk it with this pill. What do you think?

beansprout Mon 04-Apr-05 15:30:42

I did the 2 packets together thing a number of times and it simply delayed the period. That is what it is meant to do, as when you are on a combined pill, you don't have a period but a "withdrawal bleed". If you are on the right pill, it should be fine.

Where are you going btw?!

sweetmonkey Mon 04-Apr-05 15:33:23

id give it go . nothing to lose and everything to gain really. i usually go for a couple of months then have a period. HTH

Shazzler Mon 04-Apr-05 15:53:45

Thanks. I think I will give it a go. Have a Drs appt before I go so might as well ask when I go anyway.

We are off to Italy - Bay of Naples. The in-laws are coming too so am looking forward to having babysitters with us.

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: